# SDR AALA201910179013

- Difficulty date: October 4, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 54,177 hours, 22,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Bs 440-492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO DOOR CUT OUT THRESHOLD WEB BETWEEN BS 440 AND BS 492 AT S25R. REPLACED WEB PER SRM 51-40-02.
